# SDR TWRA9505

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FF
- Make and model: Boeing 747136
- Aircraft serial: 20271
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 601211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND BOTH OVER-WING LIGHTS INOPERATIVE ON RIGHT SIDE FUSELAGE.  REPLACED BATTERY AT R-3 MAIN ENTRY DOOR, OPS CHECK OKAY.  (X)
